# SDR 95UAL900196

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979UA
- Make and model: Boeing 737291
- Aircraft serial: 21544
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOPERATIVE AT ROW 12 LT.  REPLACED EEL STRIP.
